| Model Number |
7207682 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during an arthroscopy, the biorci tip has broken while tibial fixation.All broken pieces were removed from the patient by suction.The procedure was completed with a s+n back up device.There was no surgical delay and no further complications were reported.Bone quality was good.The back up device was used in the originally bone hole, no voids were left in the patient.S+n instruments were used to prepare the insertion site, instrument size: 9mm, tunnel size: 9mm.The insertion site was cleared of all debris prior to the insertion.Patient status is in good condition.The surgeon was ultimately satisfied with the surgical outcome.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H3, h6: a device deficiency was identified; however, the root cause of the reported event could not be determined since the device was not received for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.The instructions for use were reviewed and found to include conditions of off label use and technique specifics, as well as precautions and warnings related to the use of the device.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.A clinical review states the provided photo was reviewed and appears to confirm the anchor device broken at the tip; however, the photo does not aid in determining the root cause of the reported device breakage.As of the date of this medical investigation, the requested clinical documentation has not been provided; therefore, there were no clinical factors found which would have definitively contributed to the event.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.